# SDR UALA2010092703558

- Difficulty date: September 26, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,206 hours, 10,256 cycles
- Engine: Pwa PW4056
- System (JASC): 4997 · APU System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Apu Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU GEN-1 FEEDER CABLES BURNED IN THE BULK CARGO COMPARTMENT LOCATION STA 2060 INNER FRAME NEAR FWD LEFT WASTE TANK. ALSO HAVE CMC EXISTING FAULT MESSAGES: APU GENERATOR-FEEDER-1 FAIL 24049 & APU GENETATOR-1 FAIL 24048.  FOUND WIRE W944-113 OUTER SKIN WORN AT STA 2060 NEAR BRACKET. TAPE FEEDER CABLE. APU GEN 1 UNABLE TO BE USED UNTIL FEEDER CABLE REPLACED. PICTURES ON RVI SITE. CHK WITH LINE EG FOR POSSIBLE EVA UNTIL C-CK OR REPAIR AS NECESSARY. SFOLE IS TO MEET AC & EVAL REPAIR TO CABLES. SUGGEST REPLACING SECTION BETWEEN SP430 AND SM3 ONLY. SEE WIRE LIST PAGE 744. REPAIRED REF EVA 80190. IDG OPS CHECKED NORMAL.
